# SDR QXEA2021060400281

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 27,920 hours, 30,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Aft Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PASSENGER DOOR DIFFICULT TO OPEN AND CLOSE USING THE INSIDE AND OUTSIDE HANDLES. PERFORMED OPERATIONAL CHECK OF THE DOOR IAW AMM 52-12-00-710-801, DOOR DOES NOT OPERATE SMOOTHLY. PERFORMED FUNCTIONAL TEST OF THE DOOR IAW AMM 52-12-00-720-801. FAILED F1 OPEN LOAD TEST WITH VARIOUS LOADS EXCEEDING 45 LBF. FAILED F2 CLOSED LOAD TEST WITH VARIOUS LOADS EXCEEDING 50 LBF. OUT OF SERVICE IN WORK.  REPLACED VENT DOOR SPRINGS AND DOOR GUIDE, FUNCTIONAL TEST & RII. DOOR HANDLE FORCES ARE WITHIN LIMITATION. RETURNED TO SERVICE.
